Continuous rational functions on real and p-adic varieties

János Kollár, Krzysztof Nowak

Research output: Contribution to journalArticlepeer-review

54 Scopus citations
Original languageEnglish (US)
Pages (from-to)85-97
Number of pages13
JournalMathematische Zeitschrift
Volume279
Issue number1-2
DOIs
StatePublished - Jul 6 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Continuous rational functions on real and p-adic varieties'. Together they form a unique fingerprint.

Cite this